I am taking 1 30mg nifedipine and 2 losartan 100 mg. am shaky, anxiety, nausea, headaches Am?
- 6 Apr 2015 by John Dansby
- 3 September 2017
- headache, anxiety, nausea/vomiting, generalized anxiety disorder, losartan, nifedipine
... I taking too much? Will these feelings pass with rest
I think you're taking too much but that just my opinion. Have you ate anything yet? If not please do and yes get some sleep. Sleep helps everything in my book. If you continue taking so much please talk to your doctor about it. Good luck
What are the prescribed dosages?
We cannot judge your dose because we don't know your blood pressure history. You should not feel that way from these meds, so call your dr. One of them is causing you side effects.
Is it safe to take nifedipine with losartan?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 1 answer
Posted 27 Sep 2011 • 4 answers
Posted 31 Oct 2012 • 8 answers
Posted 17 Feb 2018 • 2 answers
Posted 6 Mar 2018 • 1 answer